Volume 4 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals

Bounds for the Thurston–Bennequin number from Floer homology

Olga Plamenevskaya

Algebraic & Geometric Topology 4 (2004) 399–406

DOI: 10.2140/agt.2004.4.399

Forward citations
J C Cha, Topological minimal genus and L²–signatures, Algebraic & Geometric Topology 8 (2008) 885
C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geometry & Topology 8 (2004) 735
C Livingston, S Naik, Ozsváth–Szabó and Rasmussen invariants of doubled knots, Algebraic & Geometric Topology 6 (2006) 651
L Ng, A Legendrian Thurston–Bennequin bound from Khovanov homology, Algebraic & Geometric Topology 5 (2005) 1637
L Ng, A Skein Approach to Bennequin-Type Inequalities, International Mathematics Research Notices (2008)
P Ozsváth, Z Szabó, D P Thurston, Legendrian knots, transverse knots and combinatorial Floer homology, Geometry & Topology 12 (2008) 941
C A Van Cott, Ozsváth–Szabó and Rasmussen invariants of cable knots, Algebraic & Geometric Topology 10 (2010) 825